# SDR AALA202209203967

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737
- Aircraft serial: 31237
- Aircraft time: 18,643 hours, 7,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 65C1682011
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR HOLDER DOES NOT HOLD GIRT BAR TIGHT ENOUGH. ACCOMPLISHED GIRT BAR CLIP ADJUSTMENT PER AMM 25-66-01.
